# SDR C2XA07TY074

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135LR
- Aircraft serial: 206
- Aircraft time: 14,737 hours, 14,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERNAL EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LEFT AFT EMERGENCY LIGHT BULB IAW EMB 135 AMM 33-50-10.  OPS CKED GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
